# SDR 07FDEA02860

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202216
- Condition: Corroded
- Location: Aft Pit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STR 49L CORRODED BETWEEN FR 58 AND FR 60 REPLACED STRINGER 49L BETWEEN FRAME 58 AND 60 IN AFT PIT IAW A310-200 SRM 53-10-14, FIG 201 PG 203/204.
